A VARIABLE EXPONENT BOUNDEDNESS OF THE STEKLOV OPERATOR


Creative Commons License

Zeren Y.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.24, no.3, pp.645-653, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.7153/mia-2021-24-45
  • Title of Journal : MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Page Numbers: pp.645-653
  • Keywords: Steklov's operator, variable exponent, uniform boundedness, MAXIMAL OPERATOR, SPACES, LEBESGUE, APPROXIMATION

Abstract

In this paper, a sufficiency condition for boundedness of the Steklov operator